1. A patient with chronic Bronchial Asthma; was started on tab Propranolal when he developed hypertension of BP 160/100. He went in for acute attack of Bronchial Asthma. How will you manage this patient?
2. A chronic hypertensive patient with BP 180/110 later on developed dyspnoea, scanty micturition, pedal edema and bilateral crepitation. How will you manage this patient.
3. An 80 years old patient was given injection atropine as pre-anaesthetic medication prior to a surgery. He developed severe ocular pain, marked dimness of vision and head-ache. How will you manage this patient?
4. A patient with BP 160/110 was started on tab clonidine 100 micro gram once daily. After a month he stopped taking clonidine. He developed severe giddiness, headache and his BP increased to 190/130 mm H.g. how will you manage this patient?
5. a diabetic patient on injection insulin developed hypertension and was prescribed tab propranolal. After a few days he developed severe weakness, tremors, sweating, cold extremities and fall in BP. How will you manage this patient?
6. patient with BP 210/190 mm H.g, suddenly developed severe headache, giddiness and become unconscious. How will you manage this patient?
7. a patient with chronic congestive heart failure was treated with Digoxin and diuretic. When he developed supra ventricular arrthythmia, he was started on quinidine. After which he developed severe vomiting, bradycardia pulse rate was 50/minute. How will you manage this patient?
8. a man consumed a poison for suicide. He was admitted with the following signs and symptoms
Constricted pupils, increased salivation, vomiting, dysproea, lacrimation finally convulsion
What could be the poison ingested? How will you treat this patient?
9. During surgery the patient was given injection succinylcholine. Patient went in for severe apnea. Give an explanation for this and how will you manage this patient?
10. A chronic congestive heart...
Please join StudyMode to read the full document